MAUDE Adverse Event Report: CAREFUSION, INC PLEURX DRAINAGE KIT 500ML 10/CS - 50-7500B; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PLEURX DRAINAGE KIT 500ML 10/CS - 50-7500B; APPARATUS, SUCTION, PATIENT CARE
Model Number 50-7500B
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a0201.Patient problem code: f26.Two lot number: medical device lot #: 0001460729, medical device expiration date: 2024-10-11, device manufacture date: 2022-04-25.Medical device lot #: 0001464175, medical device expiration date: 2024-09-20, device manufacture date: 2022-04-04.
 
Event or Problem Description
Description of the problem (what / why) - alcohol wipe dry.How often did the defect occur - 10.Medical intervention (other than first aid) - not required.Needle stick/probe stick - not required.Other measures taken - yes.Safety problem - no.Problem solved - ja.How was the problem resolved / additional information - replace.Photo / sample available - no.Safety valve broken / damaged / defective - no information / not applicable.Safety clamp open if valve broken./ damaged./ d.- no information / not applicable.Safety valve lug broken / damaged - no specification / not applicable.Locking tab broken / damaged - no indication / not applicable.Leakage - no indication / not applicable.Successful drainage - yes.Contact with blood / body fluids - no indication / not applicable.Change in course of treatment due to event - no indication / not applicable.Time spent in catheter - (b)(6) 2023.Where is the catheter located: in the abdomen or chest? - chest.Connected device (pleurx/peritx/brand) - 50-7500b.Procedure performed by - patient.Performed in - home.Additional information - none / not relevant.
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers 0001464175and 0001460729 were performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the quality team's investigation, it was identified that the probable root cause of the issue corresponds to a supplier defect.This component is bought to a supplier and is not physically or chemically changed in any way in the dr facility.It is just manually placed in the procedure pack,.A quality notification was sent to the supplier.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
Description of the problem (what / why) - alcohol wipe dry.How often did the defect occur - 10 medical intervention (other than first aid) - not required.Needle stick/probe stick - not required.Other measures taken - yes safety problem - no problem solved - ja how was the problem resolved / additional information - replace.Photo / sample available - no safety valve broken / damaged / defective - no information / not applicable.Safety clamp open if valve broken./ damaged./ d.- no information / not applicable.Safety valve lug broken / damaged - no specification / not applicable.Locking tab broken / damaged - no indication / not applicable.Leakage - no indication / not applicable.Successful drainage - yes contact with blood / body fluids - no indication / not applicable.Change in course of treatment due to event - no indication / not applicable.Time spent in catheter - 2023-01-31 where is the catheter located: in the abdomen or chest? - chest connected device (pleurx/peritx/brand) - 50-7500b procedure performed by - patient performed in - home additional information - none / not relevant 0,8 ve lot 0001460729.0.2 ve lot 0001464175.

Brand Name
PLEURX DRAINAGE KIT 500ML 10/CS - 50-7500B
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key17321377
Report Number9680904-2023-00023
Device Sequence Number17877867
Product Code DWM
UDI-Device Identifier10885403090714
UDI-Public(01)10885403090714
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K971753
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2024
Device Model Number50-7500B
Device Catalogue Number50-7500B
Device Lot Number0001464175
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by Manufacturer10/03/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown